American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 197 found      Go to page: 1 2 3 4 > >>

[1] Michael A. Bennett and Nicolas Billerey. Sums of two $S$-units via Frey-Hellegouarch curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Wei Pin Wong. Heights and the specialization map for families of elliptic curves over $\mathbb{P}^n$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Henri Darmon and Victor Rotger. Diagonal cycles and Euler systems II: The Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-functions. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Aurélien Galateau. Small height in fields generated by singular moduli. Proc. Amer. Math. Soc. 144 (2016) 2771-2786.
Abstract, references, and article information   
View Article: PDF

[5] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Alina Bucur and Kiran S. Kedlaya. An application of the effective Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 45-56.
Book volume table of contents
View Article: PDF

[7] Blake Mackall, Steven J. Miller, Christina Rapti and Karl Winsor. Lower-Order Biases in Elliptic Curve Fourier Coefficients in Families. Contemporary Mathematics 663 (2016) 223-238.
Book volume table of contents   
View Article: PDF

[8] Kevin James. Variants of the Sato-Tate and Lang-Trotter Conjectures. Contemporary Mathematics 663 (2016) 175-184.
Book volume table of contents   
View Article: PDF

[9] Hao Chen. Computing the Mazur and Swinnerton-Dyer critical subgroup of elliptic curves. Math. Comp. 85 (2016) 2499-2514.
Abstract, references, and article information
View Article: PDF

[10] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[11] Soumya Das and Satadal Ganguly. A note on small gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 144 (2016) 2301-2305.
Abstract, references, and article information   
View Article: PDF

[12] Dustin Moody and Daniel Shumow. Analogues of V\'elu's formulas for isogenies on alternate models of elliptic curves. Math. Comp. 85 (2016) 1929-1951.
Abstract, references, and article information   
View Article: PDF

[13] Kathrin Bringmann, Michael H. Mertens and Ken Ono. $p$-adic properties of modular shifted convolution Dirichlet series. Proc. Amer. Math. Soc. 144 (2016) 1439-1451.
Abstract, references, and article information   
View Article: PDF

[14] Daeyeol Jeon. Families of elliptic curves over cyclic cubic number fields with prescribed torsion. Math. Comp. 85 (2016) 1485-1502.
Abstract, references, and article information   
View Article: PDF

[15] Alexander Abatzoglou, Alice Silverberg, Andrew V. Sutherland and Angela Wong. A framework for deterministic primality proving using elliptic curves with complex multiplication. Math. Comp. 85 (2016) 1461-1483.
Abstract, references, and article information   
View Article: PDF

[16] Julio Brau and Nathan Jones. Elliptic curves with $2$-torsion contained in the $3$-torsion field. Proc. Amer. Math. Soc. 144 (2016) 925-936.
Abstract, references, and article information   
View Article: PDF

[17] Siman Wong. Torsion sections of Abelian fibrations. Proc. Amer. Math. Soc. 143 (2015) 4133-4141.
Abstract, references, and article information   
View Article: PDF

[18] Mirela Çiperiani and Ekin Ozman. Local to global trace questions and twists of genus one curves. Proc. Amer. Math. Soc. 143 (2015) 3815-3826. MR 3359573.
Abstract, references, and article information   
View Article: PDF

[19] Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger. Algorithms for Chow-Heegner points via iterated integrals. Math. Comp. 84 (2015) 2505-2547.
Abstract, references, and article information   
View Article: PDF

[20] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[21] James Parks. A Remark on Elliptic Curves with a Given Number of Points over Finite Fields. Contemporary Mathematics 655 (2015) 165-179.
Book volume table of contents   
View Article: PDF

[22] Giulio Meleleo. Cyclicity of Quotients of Non-CM Elliptic Curves Modulo Primes. Contemporary Mathematics 655 (2015) 135-142.
Book volume table of contents   
View Article: PDF

[23] David Zywina. Bounds for the Lang-Trotter Conjectures. Contemporary Mathematics 655 (2015) 235-256.
Book volume table of contents   
View Article: PDF

[24] Amir Akbary and Soroosh Yazdani. On the Greatest Prime Factor of Some Divisibility Sequences. Contemporary Mathematics 655 (2015) 1-13.
Book volume table of contents   
View Article: PDF

[25] Andrej Dujella and Juan Carlos Peral. Elliptic Curves with Torsion Group $\mathbb{Z}/ 8 \mathbb{Z} $ or $\mathbb{Z}/2 \mathbb{Z} \times\mathbb{Z} /6 \mathbb{Z} $. Contemporary Mathematics 649 (2015) 47-62.
Book volume table of contents   
View Article: PDF

[26] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[27] Jesse Silliman and Isabel Vogt. Powers in Lucas sequences via Galois representations. Proc. Amer. Math. Soc. 143 (2015) 1027-1041.
Abstract, references, and article information   
View Article: PDF

[28] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[29] Jennifer S. Balakrishnan, Mirela Çiperiani and William Stein. $p$-adic heights of Heegner points and $\Lambda$-adic regulators. Math. Comp. 84 (2015) 923-954.
Abstract, references, and article information   
View Article: PDF

[30] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126. MR 3266982.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 197 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia